# SDR R61A201902280208

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 30,982 hours, 23,964 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 1700064F
- Part serial: 0146
- Condition: Smoke
- Location: Zone 600
- Part time: 31,208 hours, 21,487 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKEY SMELL IN MID CABIN, FLAP LOW RATE MESSAGE. UPON FURTHER INSPECTION, SMOKE FOUND IN MID E-BAY COMING FROM SF-ACE 2 IAW AMM 27-53-02. OPS CHECK GOOD.
